Results 1 to 15 of 15

Thread: Deca Questions

  1. #1
    Relax007's Avatar
    Relax007 is offline Associate Member
    Join Date
    Mar 2009
    Posts
    462

    Deca Questions

    I recently started my cycle (test e and deca ), and I have a few questions. First, I am using pharm grade gear, and every time I pin the next few days I'm in pain at the pin site. I'm basically limping around. I'm thinking it's the deca, b/c my last cycle I did pharm grade test e, and didn't have a single problem. Is this normal for deca use? Does anybody have any suggestions, so this doesn't hurt so bad the next few days?

    Second, is deca dick something you can recover from?

  2. #2
    JDBeretta's Avatar
    JDBeretta is offline Member
    Join Date
    Oct 2011
    Location
    Vancouver, BC
    Posts
    683
    For injection pain, just the usual... Make sure your equipment is clean, warm up the shot in warm water, inject slowly, and massage after to gently disperse the oil.

    As for Deca dick, I don't have enough knowledge to give solid advice on this. However, a few of my friends have reported these sides and have all bounced back.

  3. #3
    Capebuffalo's Avatar
    Capebuffalo is offline - MONITOR -
    Join Date
    Oct 2011
    Location
    Defiling Myself
    Posts
    23,208
    Could be the alcohol level in either the test or deca . Your limping meaning you are pinning quads? Did you pin them last cycle? Quads are the worst for me. You hope to be able to recover from deca dick? Are you suffering fdrom this or is it just a question?

  4. #4
    Relax007's Avatar
    Relax007 is offline Associate Member
    Join Date
    Mar 2009
    Posts
    462
    Quote Originally Posted by Capebuffalo View Post
    Could be the alcohol level in either the test or deca. Your limping meaning you are pinning quads? Did you pin them last cycle? Quads are the worst for me. You hope to be able to recover from deca dick? Are you suffering fdrom this or is it just a question?
    I pinned in each butt cheek, but they hadn't recovered (meaning still a knot in my ass) when it was time to pin again, so I had to go to my quad. Hurts like a mofo. I have never done my quads before. I did my ass last cycle, and I didn't feel a thing. This cycle my ass and leg hurt!

    I'm not suffering from deca d, but want to make sure you can recover before I get to deep into my cycle if this happens to me.

  5. #5
    Relax007's Avatar
    Relax007 is offline Associate Member
    Join Date
    Mar 2009
    Posts
    462
    Quote Originally Posted by JDBeretta View Post
    For injection pain, just the usual... Make sure your equipment is clean, warm up the shot in warm water, inject slowly, and massage after to gently disperse the oil.

    As for Deca dick, I don't have enough knowledge to give solid advice on this. However, a few of my friends have reported these sides and have all bounced back.
    Thanks! I have tried all the above to help with the pain, but it hasn't worked yet.

  6. #6
    Relax007's Avatar
    Relax007 is offline Associate Member
    Join Date
    Mar 2009
    Posts
    462
    Ok, so I pinned again yesterday, and today my ass is literally bruised. What is going on here??

  7. #7
    gixxerboy1's Avatar
    gixxerboy1 is offline ~VET~ Extraordinaire~
    Join Date
    Sep 2001
    Location
    Texas
    Posts
    32,803
    are you sure it's pharm gear? Alot of ugl try and make theirs look like pharm
    If people can't tell your on steroids then your doing them wrong

  8. #8
    Capebuffalo's Avatar
    Capebuffalo is offline - MONITOR -
    Join Date
    Oct 2011
    Location
    Defiling Myself
    Posts
    23,208
    Have you injected before? ie is this your 1st cycle?

    If it is then I would question your injection technique - is your hand steady or is the needle jumping about in yout muscle?

    If you are an experienced injector, them personally, I would suggest that you've just had two unlucky injections where you've caused a little subQ bleeding which has lead to the formation of a bruise.

    Unusual to have it happen (I can only recal a handful of occassions), and very unusual to have it happen twice, back to back. Which leads me to suspect that there may be some other factor at play. Certain vitamin defficiencies can predispose you to bruising, but theres no way you should be even close to that kind of nutritional status with anything resembling a proper diet...

  9. #9
    Relax007's Avatar
    Relax007 is offline Associate Member
    Join Date
    Mar 2009
    Posts
    462
    I am sure it's Pharm gear. I'm think either the needle is moving around when I inject or the thick oil of the deca is causing it. I'm going for my shoulder tomorrow, so we'll see what happens.

  10. #10
    Relax007's Avatar
    Relax007 is offline Associate Member
    Join Date
    Mar 2009
    Posts
    462
    Quote Originally Posted by gixxerboy1 View Post
    are you sure it's pharm gear? Alot of ugl try and make theirs look like pharm
    Can I pm you you the brand and you can tell me if it's phase or not. However, I'm about 99% sure it is.

  11. #11
    gixxerboy1's Avatar
    gixxerboy1 is offline ~VET~ Extraordinaire~
    Join Date
    Sep 2001
    Location
    Texas
    Posts
    32,803
    sure..
    If people can't tell your on steroids then your doing them wrong

  12. #12
    kelkel's Avatar
    kelkel is offline HRT Specialist ~ AR-Platinum Elite-Hall of Famer ~ No Source Checks
    Join Date
    Sep 2010
    Location
    East Coast Dungeon
    Posts
    29,627
    What are you pinning with?

  13. #13
    Deeez's Avatar
    Deeez is offline Junior Member
    Join Date
    May 2012
    Location
    AZ
    Posts
    67
    When you try your shoulder tomorrow lean up against the wall on the side your goin to pin so you dont have to reach around so far and keep it relaxed maybe your tensing your muscles up when your injecting.

  14. #14
    Relax007's Avatar
    Relax007 is offline Associate Member
    Join Date
    Mar 2009
    Posts
    462
    Quote Originally Posted by kelkel View Post
    What are you pinning with?
    1.5 in. 23 gauge

  15. #15
    Relax007's Avatar
    Relax007 is offline Associate Member
    Join Date
    Mar 2009
    Posts
    462
    Quote Originally Posted by Deeez View Post
    When you try your shoulder tomorrow lean up against the wall on the side your goin to pin so you dont have to reach around so far and keep it relaxed maybe your tensing your muscles up when your injecting.
    Thanks! I will give this a shot! Pun intended. lol!

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •